# SDR IXXA2022060306

- Difficulty date: April 15, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- Engine: Ge CF680A
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Part number: 314T1210336
- Part serial: 000189
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 OB CORE COWL INNER WEB CRACKED
